Tangent Methods for Nonlinear Equations.

R.F. King

Numerische Mathematik (1971/72)

  • Volume: 18, page 298-304
  • ISSN: 0029-599X; 0945-3245/e

How to cite


King, R.F.. "Tangent Methods for Nonlinear Equations.." Numerische Mathematik 18 (1971/72): 298-304. <http://eudml.org/doc/132110>.

author = {King, R.F.},
journal = {Numerische Mathematik},
pages = {298-304},
title = {Tangent Methods for Nonlinear Equations.},
url = {http://eudml.org/doc/132110},
volume = {18},
year = {1971/72},

AU - King, R.F.
TI - Tangent Methods for Nonlinear Equations.
JO - Numerische Mathematik
PY - 1971/72
VL - 18
SP - 298
EP - 304
UR - http://eudml.org/doc/132110
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.